| Model Number |
H7493941812220 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event and implant date- used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that the stent detachment occurred.A 2.25 x 12mm synergy xd drug-eluting stent was advanced for treatment and had difficulty crossing the lesion.However, the stent came off of system prior to deploying or negative.All before the lesion.The physician ballooned the stent to stay in coronary.The procedure was completed with a different device.There were no patient complications nor injuries reported.During insertion of the device the stent came off inside the patient.The device stay in the coronary and the procedure was completed with a different device.There were no patient complications nor injuries reported.